• 论文 • 上一篇    下一篇

一类具有输入饱和的 随机非线性系统的自适应镇定

马一科,季海波   

  1. 中国科学技术大学自动化系,合肥,230027
  • 出版日期:2012-06-25 发布日期:2012-08-22

马一科,季海波. 一类具有输入饱和的 随机非线性系统的自适应镇定[J]. 系统科学与数学, 2012, 32(6): 683-692.

MA Yike,JI Haibo. ADAPTIVE STABILIZATION FOR A CLASS OF STOCHASTIC ONLINEAR SYSTEMS WITH INPUT SATURATION[J]. Journal of Systems Science and Mathematical Sciences, 2012, 32(6): 683-692.

ADAPTIVE STABILIZATION FOR A CLASS OF STOCHASTIC ONLINEAR SYSTEMS WITH INPUT SATURATION

MA Yike,JI Haibo   

  1. Department of Automation, University of Science and Technology of China, Hefei 230027
  • Online:2012-06-25 Published:2012-08-22
研究了一类包含输入饱和的随机非线性系统的自适应镇定问题.采用基于死区算子的模型来描述饱和现象, 利用随机控制Lyapunov设计方法,对于受方差不确定Wiener 噪声干扰的参数严反馈系统, 设计了自适应控制器, 使得系统能够依概率全局渐近稳定.仿真结果验证了该方法的有效性.
This paper deals with adaptive stabilization problems for a class of stochastic onlinear systems with input saturation. A dead zone based model is used to describe saturation henomenon. A stochastic Lyapunov method is applied for systems in strict-feedback form riven by Wiener noises of unknown covariance. An adaptive controller is obtained which uarantees the global asymptotic stabilization in probability. Simulation results are provided o illustrate the  ffectiveness of the proposed approach.

MR(2010)主题分类: 

()
[1] 郭雷. 回溯自校正调节器研究之路[J]. 系统科学与数学, 2012, 32(12): 1460-1471.
阅读次数
全文


摘要